# SDR 08FDEA04610

- Difficulty date: October 29, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC15171507
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FWD CARGO PIT, CORROSION ON UNDERSIDE AT NUT PLATES OF FLOOR SUPPORT STRINGER STA 700 15 INCH, RBL 8.  CUT DAMAGE SECTION OUT. FABRICATED NEW SECTION AND SPLICE TARTS REF SRM 51-40-4.  PRIMED ALL PARTS AND MATING SURFACES REF SRM 51-10-3. INSTALLED REPAIR PARTS REF SRM 51-30-2 AND 51-40-4.  THIS IS CLASSIFIED AS A MINOR REPAIR.
